# SDR SWIA202307207527

- Difficulty date: May 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, INTERCOSTAL INSIDE THE PRESSURE VALVE CUTOUT APPEARS TO BE CORRODED. (MARKED & FLAGGED)     (C-CHECK RO 7/23/2023)    REMOVED AND  INSTALLED NEW PAX DOOR INTERCOSTAL DD4 FS320.00 - FS338.00. REF: CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-21, AND DRAWING 601R31702 REV N, LEAK CHECK GOOD.COMPLIED WITH TASK 51-900-1003-SKY
